How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nurse Milli, RN Your Own Question
Nurse Milli, RN
Nurse Milli, RN, Nurse (RN)
Category: Health
Satisfied Customers: 4139
Experience:  20 years experience in many areas of Nursing. Both Hospital and Private Practice experience.
Type Your Health Question Here...
Nurse Milli, RN is online now
A new question is answered every 9 seconds

I am battling depression, anxiety, and insomnia for the last

This answer was rated:

I am battling depression, anxiety, and insomnia for the last 8 months. I am currently taking Zoloft (150 mg) and Trazodone (50 mg). I have just recently changed to the trazodone as of last Monday (a week ago). Before that I was taking Klonopin (1.5 mg). On Wednesday I started feeling very dizzy, shaky, sweaty, clinching teeth. I still feel this way. I did not take the Trazodone last night but I still feel this way and only slept 2 hours last night. Can you please guide me in the right direction on what I should do? Or what we might be looking at?

Hi there and thank you for the question. I am a Registered Nurse and will be happy to help you today.

Have you quit any of your medications suddenly from all the changing? (did you quit the Klonopin suddenly?)

Customer: replied 3 years ago.
Yes. I stopped the Klonopin the night before I started the Trazodone.
OK thank you. That is what I thought I was reading.....that you had been taking 1.5mg's of Klonopin then you stopped it to change to something different. I would STRONGLY recommend that you get with the prescriber of these medications and let them know you are experiencing withdrawal symptoms from the Klonopin and that you need to be tapered down. The most common taper is to cut the dosage no more than in half for a week or so, then cut that in half ....etc. You will most certainly need to be tapered down for you to be able to sleep/function etc.
Nurse Milli, RN and 3 other Health Specialists are ready to help you